# SDR 08FDEA02984

- Difficulty date: July 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65585058
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY FAIRING PANEL NR 3349 CRACKED AT EDGE.  REMOVED DAMAGED EDGE PLATE.  VERIFIED MATERIAL FOR NEW EDGE PLATE, FABRICATED NEW EDGE PLATE, TREATED AND PRIMED AND INSTALLED.  REF DWR 65-58505 AND SRM 51-10-  2 PG1, 51-30-2 PG1.  THIS IS CLASSIFIED AS A MINOR REPAIR
